Academic Journals Database
Disseminating quality controlled scientific knowledge

Stabilization of Navier-Stokes Equations

ADD TO MY LIST
 
Author(s): Viorel Barbu

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 26;
Issue: 1-2;
Start page: 107;
Date: 2008;
Original page

Keywords: Navier-Stokes equations | Hamilton-Jacobi equation | Brownian motion.

ABSTRACT
We survey here a few recent stabilization results for Navier-Stokes equations
Why do you need a reservation system?      Affiliate Program